# SDR CA030416003

- Difficulty date: April 6, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 13,018 hours
- Engine: Pwa PT6T3
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellcrank
- Part number: 212060745001
- Condition: Failed
- Location: Droop Comp
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE DROOP COMPENSATOR SYSTEM FAILED TO RESPOND AND ENGINE RPM INCREASED AS THE COLLECTIVE WAS LOWERED. PILOT ADJUSTED ENGINE RPM USING THE ELECTRICAL TRIM SYSTEM, (BEEP SWITCH). SUBSEQUENT INSPECTION FOUND THAT THE ENGINE GOVERNOR CONTROL, SAFETY BELL CRANK SHEAR RIVET, HAD SHEARED. NO BINDING COULD BE FOUND IN THE GOVERNOR CONTROL SYSTEM LINKAGES. FAILURE OF THE SHEAR RIVET IS LIKELY THE RESULT OF FATIGUE.
